# SDR 95ZZZW326

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Fwd Entry
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IND - FLT NR 975 - FORWARD ENTRY DOOR CHUTE FELL OUT OF ITS CASE AFTER PUSH OUT.  REINSTALLED FORWARD CHUTE INTO CASE, SECURED NOW AND CHECKED OK.
